Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Hilbert-type integral inequality with a hybrid kernel and its applications

Tom 143 / 2016

Qiong Liu, Dazhao Chen Colloquium Mathematicum 143 (2016), 193-207 MSC: Primary 26D15. DOI: 10.4064/cm6572-1-2016 Opublikowany online: 4 January 2016

Streszczenie

We prove a multi-parameter Hilbert-type integral inequality with a hybrid kernel. We describe the best constant in the inequality in terms of hypergeometric functions. Some equivalent forms of the inequalities are also studied. By specifying parameter values we obtain results proved by other authors as well as many new inequalities.

Autorzy

  • Qiong LiuDepartment of Science and Information
    Shao Yang University
    Shao Yang, China 422000
    e-mail
  • Dazhao ChenDepartment of Science and Information
    Shao Yang University
    Shao Yang, China 422000
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek